# SDR 98UAL900122

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1836U
- Make and model: Doug DC-10-10
- Aircraft serial: 47968
- Engine: Ge CF66D
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2034PR
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A LEFT MAIN GEAR TIRE BLEW ON TAKEOFF FROM DEN.  DUMPED FUEL AND RETURNED TO DEN.  AFTER NORMAL LANDING NR 1 ENGINE SHUTDOWN AND FIRE HANDLE PULLED.  *S/D*  NR 1 FORWARD MAIN LANDING GEAR TIRE WAS REPLACED.  TASK ACCOMPLISHED TO CHECK THE BRAKE ACCUMULATORS, BLEED THE BRAKES SYSTEM, AND CHECK THE ANTI-SKID SYSTEM.  OPS CK NORMAL.
